# SDR SWAA2024051384482

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 61,460 hours, 36,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE FELL OFF<[01] REMOVE AND REPLACE FWD ENTRY DOOR ASSIST HANDLE PER AMM 52-11-00. OPS CHECK GOOD.
